# SDR SIMA3558

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000A
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3252 - AVIONIC SMOKE LIGHT CAME ON FOR ABOUT 10 SECONDS THEN WENT OUT.  NO OTHER SIGNS OF SMOKE.  REMOVED AND REPLACED AVIONIC SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
